# SDR SWAA2024122777470

- Difficulty date: December 15, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 30,285 hours, 14,826 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-HORIZONTAL STABILIZER UPPER SLIDDING SEAL CRACKED DOT# J802<[01] REMOVED AND REPLACED UPPER SLIDING SEAL IAW B737-800 AMM 53-31-31-401. FUNCTION CHECK GOOD;[02] 02 - INSPECTED PER [AMM 53-31-31-401 CONFIG 1-NG (STABILIZER TO BODY FRONT SPAR SLIDING SEAL - REMOVAL/INSTALLATION - PERMANENT)]
